# SDR CALA9801236

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Bulged
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER BULGED WITH FASTENERS PULLING THROUGH AT STA 1019, LONGERON 19L. THE DOUBLER WAS REMOVED IAW SRM 51-10-2.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND 53-04, FIGURE 12B.
